Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Raleigh, NC

July 18, 2021Edgecombe County, Halifax County, Nash County, North Carolina

NWS Raleigh, NC issued this special weather statement at Jul 18, 2021, 8:46 PM EDT for Edgecombe County, Halifax County, Nash County, North Carolina. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2021, 8:46 PM EDT (00:46 UTC)
Expired
Jul 18, 2021, 9:45 PM EDT
In force
59 min
Issued by
NWS Raleigh, NC

Counties Edgecombe County, NC, Halifax County, NC, Nash County, NC

The radar

The Norfolk radar (KAKQ), 100 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2021-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1641 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2021-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1641 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

004 
WWUS82 KRAH 190046
SPSRAH

Special Weather Statement
National Weather Service Raleigh NC
846 PM EDT Sun Jul 18 2021
 
NCZ011-027-028-190145-
Edgecombe NC-Nash NC-Halifax NC-
846 PM EDT Sun Jul 18 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN NASH...
EDGECOMBE AND HALIFAX COUNTIES UNTIL 945 PM EDT...

At 846 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 6 miles west of Rich Square
to 8 miles west of Scotland Neck to near Nashville. Movement was east
at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Rocky Mount, Tarboro, Nashville, Halifax, Scotland Neck, Dortches,
Red Oak, Enfield, Princeville and Spring Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3610 7724 3609 7731 3600 7741 3590 7734
      3585 7735 3596 7817 3631 7789 3634 7759
      3630 7755 3632 7744 3629 7741 3626 7741
      3624 7738 3621 7738 3619 7733 3617 7731
      3616 7727 3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 0046Z 268DEG 25KT 3627 7740 3612 7758 3604 7799 

$$

7

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jul 18, 8:40 PM EDT, 6 minutes earlier.

Area forecast discussion, Jul 18, 8:40 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
840 PM EDT Sun Jul 18 2021

.SYNOPSIS...
A cold front and upper level trough will push slowly southeastward
into North Carolina tonight through Monday night. Unsettled
weather with high chances for showers and storms can be expected.
The upper trough and surface front will settle southward and stall
out across South Carolina Tuesday. The front will weaken further as
it holds just to our south through mid week, with drier air pushing
in from the north across North Carolina.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 840 PM Sunday...

The main hazards now are shifting to flooding and CG lightning, away
from severe winds.

It is all about the boundaries at this point. The latest data
indicates merging and intersecting convective outflows extending
from near Hickory east through the Piedmont Triad cities... RDU...
and Roanoke Rapids. It appears that there is also a fairly strong
convective vorticity maximum 15 SW of Hickory, moving ENE. All these
features should continue to support a large west to east convergence
zone for convection to continue at least through the early morning
hours as the vort max moves along the boundary.

A few of the storms have pulsed up to near severe limits at times,
but most have stayed just short of the warning criteria. However,
outflows and some wet microbursts have led to 40-50 mph winds with
the earlier storms. It appears that we are heading into more of a
flooding issue with the locally heavy rainfall (2-3 inches in 1-2
hours). The severe threat would be from wind gusts to 40-45 mph
(under severe criteria), but if that happens over a saturated ground
or in an urban setting - then the severe threshold will be lowered a
bit to compensate for the antecedent conditions.

Expect showers/storms in an west to east corridor through our region
overnight... centered along US-64/I-40... then slowly sinking
southeast overnight. Locally heavy rainfall is expected. Mostly
minor flooding of urban and poor drainage areas expected.

The front will slowly sag into the region from the north later
tonight... adding to the surface convergence with additional heavy
rain expected Monday.

&&

.SHORT TERM /MONDAY AND MONDAY NIGHT/...
As of 400 PM Sunday...

High moisture content will persist, esp from the Triangle to the S
and E where PW is expected to hold over 2". The mid level trough
axis extending from New England through WV/KY/TN to AR will continue
to drop slowly SSE, with gradually increasing mid level SW flow into
NC and increasing dynamic forcing for ascent (still not especially
robust, but it is July in NC, after all, so this is often as good as
we're going to get). The weak low level shear axis and surface front
will continue a slow SSE drop into the heart of NC, and while the
low level mass convergence will be poor due to the weak low level
winds, the improving mid level flow and rising mid level lapse rates
should be sufficient for some marginal CAPE at least. Will continue
with good chance to likely pops Mon/Mon night, mainly showers with
isolated storms and a mention of heavy rain with any fairly slow
moving and outflow dominant convection. While storm total rainfall
from this evening through Mon night should total 1-3", highest SE,
in most places this will occur over a long enough time to stave off
all but urban/street flooding. Will continue to monitor, though, in
the event that trends suggest a flash flood watch might be needed.
Expect mostly cloudy skies with highs much cooler (yet it'll still
be humid), in the mid 70s to lower 80s. Lows in the mid 60s to lower
70s Mon night. -GIH

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 250 PM Sunday...

The extended forecast continues to focus on the front approaching
the area today. By Tuesday the front will have shifted far enough
south that likely pops will be contained to southern counties, and
on Wednesday chance pops will generally be south of Raleigh. The
front will continue to weaken, and while the forecast 24 hours ago
made it look like Thursday may be dry, the midnight shift inserted
slight chance pops into the forecast south of Raleigh, and this
still appears prudent with recent model guidance. Slight chance pops
have been continued for Friday and Saturday, and it appears a cold
front may manage it over the Appalachians on Sunday and bring a
better chance of showers/storms that day.

As for temperatures, Monday has trended cooler for several days, and
it now appears that the cooling trend will continue into Tuesday.
Low to mid 80s are in the forecast for the day, and an isolated
location might remain in the 70s. Highs rebound to the mid/upper 80s
for Wednesday, then return to climatology in the upper 80s/lower 90s
for Thursday through Sunday.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 745 PM Sunday...

VFR conditions will hold in areas away from storms, but MVFR
conditions will dominate in/near storms. This threat for
showers and storms will hold through much of tonight, although it
will be more showers than thunderstorms after 06z. As a weak cold
front settles into NC, widespread MVFR to IFR cigs are expected to
form overnight, dominating at all terminals after 08z with above
average confidence. These sub-VFR conditions will hold through at
least midday Mon. Light surface winds from the SW mostly under 10
kts will become light/variable this evening through Mon, mainly from
the NE at INT/GSO and from the SW at FAY.

Looking beyond 18z Mon, sub-VFR conditions are expected to continue
through Mon, with most places seeing areas of rain, with isolated
embedded storms possible Mon afternoon near FAY. Gradually
improvement to VFR is expected Mon night and esp Tue from NW to SE,
while FAY may see lingering shower chances Tue, VFR conditions are
likely to dominate areawide from Tue through Fri as drier air builds
in from the north. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett/Hartfield
NEAR TERM...Badgett/Hartfield
SHORT TERM...Hartfield
LONG TERM...Green
AVIATION...Badgett/Hartfield
Hazardous weather outlook, Jul 18, 5:55 AM EDT, 14 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
555 AM EDT Sun Jul 18 2021

NCZ007>011-021>028-038>043-073>078-083>086-088-089-191200-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
555 AM EDT Sun Jul 18 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Showers and thunderstorms are expected across the area this afternoon
and evening. Some storms could be strong but widespread severe
weather is not anticipated. Locally heavy rainfall could lead to
minor flooding of low lying and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Showers and storms will continue through Monday. Periods of heavy
rain could lead to additional flooding, especially in low lying or
poor drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 18, 6:31 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
631 PM EDT Sun Jul 18 2021

NCZ040>042-074>077-083>086-088-089-182330-
Anson NC-Hoke NC-Wake NC-Montgomery NC-Moore NC-Cumberland NC-
Scotland NC-Richmond NC-Lee NC-Johnston NC-Chatham NC-Sampson NC-
Harnett NC-
631 PM EDT Sun Jul 18 2021

...A LINE OF THUNDERSTORMS WITH STRONG WINDS TO 50 MPH WILL AFFECT
PORTIONS OF THE SANDHILLS THROUGH 730 PM EDT...

At 628 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from Rockingham... Raeford...
Fayetteville and Godwin, moving north at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Fayetteville, Sanford, Laurinburg, Southern Pines, Smithfield,
Rockingham, Clinton, Wadesboro, Raeford and Lillington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3480 7968 3481 8002 3517 8010 3514 8007
      3518 8005 3526 8010 3537 8005 3547 8014
      3564 7814 3558 7807 3535 7815 3529 7830
      3520 7816 3488 7815 3483 7890 3495 7904
      3483 7919 3484 7935 3478 7934 3476 7962
TIME...MOT...LOC 2228Z 187DEG 31KT 3513 7873

pwb
Special weather statement, Jul 18, 6:35 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
635 PM EDT Sun Jul 18 2021

NCZ008-025-026-041-182315-
Franklin NC-Durham NC-Wake NC-Granville NC-
635 PM EDT Sun Jul 18 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANVILLE...NORTH
CENTRAL WAKE...SOUTHEASTERN DURHAM AND WEST CENTRAL FRANKLIN COUNTIES
UNTIL 715 PM EDT...

At 635 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Durham, moving east at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Durham, Creedmoor, Wake Forest, Youngsville, Falls Lake, Falls Lake
State Rec Area, Falls Lake Boat Ramp, Purnell, Gorman and Bethesda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3593 7886 3604 7890 3617 7854 3597 7846
TIME...MOT...LOC 2235Z 253DEG 15KT 3601 7880

7
Special weather statement, Jul 18, 7:35 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
735 PM EDT Sun Jul 18 2021

NCZ038>040-074>076-190030-
Lee NC-Chatham NC-Randolph NC-Davidson NC-Montgomery NC-Moore NC-
735 PM EDT Sun Jul 18 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MOORE...SOUTHEASTERN
DAVIDSON...NORTHEASTERN MONTGOMERY...RANDOLPH...LEE AND SOUTHERN
CHATHAM COUNTIES UNTIL 830 PM EDT...

At 734 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 9 miles east of High Rock
Lake to near Southern Pines. Movement was northeast at 15 mph.

Wind gusts up to 45 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
High Point, Sanford, Asheboro, Southern Pines, Randleman, Carthage,
Siler City, North Carolina Zoo, Badin Lake and Thomasville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3600 8006 3599 8004 3592 8004 3591 7981
      3559 7892 3514 7935 3553 8020 3558 8021
      3566 8031
TIME...MOT...LOC 2334Z 212DEG 15KT 3563 8014 3524 7938

7
Special weather statement, Jul 18, 7:51 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Raleigh NC
751 PM EDT Sun Jul 18 2021

NCZ010-011-026>028-190045-
Edgecombe NC-Nash NC-Franklin NC-Warren NC-Halifax NC-
751 PM EDT Sun Jul 18 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WARREN...
NORTHEASTERN NASH...NORTHWESTERN EDGECOMBE...HALIFAX AND NORTHEASTERN
FRANKLIN COUNTIES UNTIL 845 PM EDT...

At 750 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 9 miles southwest of
Littleton to 12 miles southeast of Warrenton to 6 miles northeast of
Louisburg. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Roanoke Rapids, Louisburg, Halifax, Scotland Neck, Enfield, Weldon,
Whitakers, Hobgood, Castalia and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3609 7731 3602 7739 3611 7836 3629 7826
      3639 7813 3645 7763 3641 7755 3637 7755
      3634 7759 3632 7757 3630 7754 3632 7744
      3629 7741 3626 7741 3624 7738 3621 7738
      3619 7735 3619 7733 3617 7731 3617 7729
TIME...MOT...LOC 2350Z 260DEG 30KT 3631 7800 3625 7803 3616 7821

7
Special weather statement, Jul 18, 8:33 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
833 PM EDT Sun Jul 18 2021

NCZ039-040-075-190130-
Chatham NC-Randolph NC-Moore NC-
833 PM EDT Sun Jul 18 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOORE...
SOUTHEASTERN RANDOLPH AND WESTERN CHATHAM COUNTIES UNTIL 930 PM
EDT...

At 832 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Carolina Zoo, moving northeast at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Asheboro, Pittsboro, North Carolina Zoo, Siler City, Goldston,
Seagrove, Ramseur, Franklinville, Staley and Harpers Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3571 7991 3584 7951 3584 7925 3587 7925
      3562 7910 3562 7914 3561 7916 3545 7975
      3551 7977 3551 7980
TIME...MOT...LOC 0032Z 243DEG 13KT 3560 7973

7
Special weather statement, Jul 18, 8:46 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
846 PM EDT Sun Jul 18 2021

NCZ011-027-028-190145-
Edgecombe NC-Nash NC-Halifax NC-
846 PM EDT Sun Jul 18 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN NASH...
EDGECOMBE AND HALIFAX COUNTIES UNTIL 945 PM EDT...

At 846 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 6 miles west of Rich Square
to 8 miles west of Scotland Neck to near Nashville. Movement was east
at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Rocky Mount, Tarboro, Nashville, Halifax, Scotland Neck, Dortches,
Red Oak, Enfield, Princeville and Spring Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3610 7724 3609 7731 3600 7741 3590 7734
      3585 7735 3596 7817 3631 7789 3634 7759
      3630 7755 3632 7744 3629 7741 3626 7741
      3624 7738 3621 7738 3619 7733 3617 7731
      3616 7727 3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 0046Z 268DEG 25KT 3627 7740 3612 7758 3604 7799

7

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:33 PM EDTSpecial Weather StatementRAHChatham, Randolph57 min
Jul 18, 8:42 PM EDTAreal Flood AdvisoryRAHChatham, Montgomery, Moore, Randolph3 hr
Jul 18, 8:54 PM EDTSpecial Weather StatementRAHDurham36 min
Jul 18, 10:20 PM EDTAreal Flood AdvisoryRAHDavidson, Montgomery, Randolph, Stanly3 hr
Jul 18, 11:19 PM EDTAreal Flood AdvisoryRAHGranville, Person, Vance, Warren3 hr
Jul 19, 6:26 AM EDTAreal Flood AdvisoryRAHForsyth, Guilford3 hr
Jul 19, 9:56 AM EDTAreal Flood AdvisoryRAHAlamance, Guilford, Orange3 hr
Jul 19, 10:53 AM EDTAreal Flood AdvisoryRAHDurham, Orange3 hr
Jul 19, 12:19 PM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Durham, Franklin, Granville, Orange and 2 more3 hr
Jul 19, 1:57 PM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Johnston3 hr
Jul 19, 3:28 PM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Johnston, Sampson, Wayne3 hr
Jul 19, 4:49 PM EDTAreal Flood AdvisoryRAHCumberland, Sampson, Wayne85 min
Jul 19, 5:12 PM EDTSpecial Weather StatementRAHWayne48 min
Jul 19, 5:28 PM EDTFlash Flood Warning Considerable damage threatRAHCumberland, Hoke, Sampson3 hr

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.